Alert archive / Alabama / Flood Watches in 2022
Flood Watch 2, NWS Mobile, AL
NWS Mobile, AL issued this flood watch at Aug 24, 2022, 2:50 AM CDT for 9 counties in Alabama; 5 counties in Mississippi; Escambia County, Santa Rosa County, Florida. It was in force for 40 hr.
The area
The counties it named.
The facts
- Issued
- Aug 24, 2022, 2:50 AM CDT (07:50 UTC)
- Expired
- Aug 25, 2022, 7:00 PM CDT
- In force
- 40 hr
- Issued by
- NWS Mobile, AL
- Flood severity
- None
Counties Baldwin County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Escambia County, AL, Mobile County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, Escambia County, FL, Santa Rosa County, FL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS
The radar
The Mobile radar (KMOB), 66 km from the middle of the area, began a volume at 07:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 7.8 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 354 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 672 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.0
The text
As transmitted.
256
WGUS64 KMOB 240750
FFAMOB
URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Mobile AL
Issued by National Weather Service New Orleans LA
250 AM CDT Wed Aug 24 2022
ALZ051-MSZ067-075-241600-
/O.NEW.KMOB.FA.A.0002.220824T0750Z-220825T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Choctaw-Wayne-Perry-
Including the cities of Beaumont, Butler, Lisman, Richton, New
Augusta, Waynesboro, and Silas
250 AM CDT Wed Aug 24 2022
...FLOOD WATCH IN EFFECT THROUGH THIS EVENING...
* WHAT...Flooding caused by excessive rainfall is possible.
* WHERE...Portions of southwest Alabama and southeast Mississippi,
including the following counties, in southwest Alabama, Choctaw.
In southeast Mississippi, Perry and Wayne.
* WHEN...Through this evening.
* IMPACTS...Excessive runoff may result in flooding of rivers,
creeks, streams, and other low-lying and flood-prone locations.
* ADDITIONAL DETAILS...
- Additional rounds of locally heavy rain is expected across
the region today. A very moist airmass is in place and with
slow storm motion expected and storms likely training over
the same area another 2 to 4 inches of rain will be possible.
With the already saturated soils this could quickly lad to
runoff and flash flooding of low lying and poorly draining
areas.
- http://www.weather.gov/safety/flood
PRECAUTIONARY/PREPAREDNESS ACTIONS...
You should monitor later forecasts and be alert for possible Flood
Warnings. Those living in areas prone to flooding should be prepared
to take action should flooding develop.
&&
$$
CAB6 follow-up statements
096 WGUS64 KMOB 241623 FFAMOB Flood Watch National Weather Service Mobile AL 1123 AM CDT Wed Aug 24 2022 ALZ051-MSZ067-075-250000- /O.CON.KMOB.FA.A.0002.000000T0000Z-220825T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Choctaw-Wayne-Perry- Including the cities of Waynesboro, Beaumont, Lisman, New Augusta, Richton, Butler, and Silas 1123 AM CDT Wed Aug 24 2022 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... The Flood Watch continues for * Portions of southwest Alabama and southeast Mississippi, including the following areas, in southwest Alabama, Choctaw. In southeast Mississippi, Perry and Wayne. * Until 7 PM CDT this evening. * Additional rounds of locally heavy rain are expected across the region today. A very moist airmass is in place and with slow storm motion expected and storms likely training over the same area another 2 to 4 inches of rain will be possible. With the already saturated soils this could quickly lead to runoff and flash flooding of low lying and poorly draining areas. * Excessive runoff may result in flooding of rivers, creeks, streams, and other low-lying and flood-prone locations. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$
267 WGUS64 KMOB 241944 FFAMOB URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Mobile AL 244 PM CDT Wed Aug 24 2022 ALZ052>056-059-261>266-FLZ201>203-MSZ076-078-079-250345- /O.EXB.KMOB.FA.A.0002.000000T0000Z-220826T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Washington-Clarke-Wilcox-Monroe-Conecuh-Escambia-Mobile Inland- Baldwin Inland-Mobile Central-Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-Escambia Coastal-Santa Rosa Inland-Greene- Stone-George- Including the cities of Molino, Perdido Bay, Gulf Shores, Wiggins, Spanish Fort, Walnut Hill, Pine Hill, Daphne, Fort Morgan, Pensacola, McLain, Mobile, Citronelle, Evergreen, Monroeville, Prichard, Millry, Dauphin Island, Homewood, Stockton, Century, Orange Beach, Grove Hill, Saraland, Fort Pickens, Lucedale, Bayou La Batre, Foley, Grand Bay, Bay Minette, Pensacola Beach, Camden, Jay, Chatom, Ensley, Leakesville, Atmore, Thomasville, Theodore, Brewton, Flomaton, Milton, Fairhope, Beulah, and Jackson 244 PM CDT Wed Aug 24 2022 ...FLOOD WATCH IN EFFECT THROUGH THURSDAY EVENING... The National Weather Service in Mobile has expanded the * Flood Watch to include portions of Alabama, northwest Florida and southeast Mississippi, including the following areas, in Alabama, Baldwin Central, Baldwin Coastal, Baldwin Inland, Clarke, Conecuh, Escambia, Mobile Central, Mobile Coastal, Mobile Inland, Monroe, Washington and Wilcox. In northwest Florida, Escambia Coastal, Escambia Inland and Santa Rosa Inland. In southeast Mississippi, George, Greene and Stone. * Through Thursday evening. * Additional rounds of locally heavy rain are expected across the region through Thursday. A very moist airmass is in place and with slow storm motions expected and storms likely training over the same area another 3 to 5 inches of rain will be possible. With the already saturated soils this could quickly lead to runoff and flash flooding of low lying and poorly draining areas. * Excessive runoff may result in flooding of rivers, creeks, streams, and other low-lying and flood-prone locations. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$ ALZ051-MSZ067-075-250345- /O.EXT.KMOB.FA.A.0002.000000T0000Z-220826T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Choctaw-Wayne-Perry- Including the cities of Waynesboro, Beaumont, Lisman, New Augusta, Richton, Butler, and Silas 244 PM CDT Wed Aug 24 2022 ...FLOOD WATCH NOW IN EFFECT THROUGH THURSDAY EVENING... The Flood Watch is now in effect for * Portions of southwest Alabama and southeast Mississippi, including the following areas, in southwest Alabama, Choctaw. In southeast Mississippi, Perry and Wayne. * Through Thursday evening. * Additional rounds of locally heavy rain are expected across the region through Thursday. A very moist airmass is in place and with slow storm motions expected and storms likely training over the same area another 3 to 5 inches of rain will be possible. With the already saturated soils this could quickly lead to runoff and flash flooding of low lying and poorly draining areas. * Excessive runoff may result in flooding of rivers, creeks, streams, and other low-lying and flood-prone locations. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$
351 WGUS64 KMOB 250232 FFAMOB Flood Watch National Weather Service Mobile AL 932 PM CDT Wed Aug 24 2022 ALZ051>056-059-261>266-FLZ201>203-MSZ067-075-076-078-079-251045- /O.CON.KMOB.FA.A.0002.000000T0000Z-220826T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Escambia-Mobile Inland-Baldwin Inland-Mobile Central-Baldwin Central-Mobile Coastal- Baldwin Coastal-Escambia Inland-Escambia Coastal-Santa Rosa Inland- Wayne-Perry-Greene-Stone-George- Including the cities of Monroeville, Dauphin Island, Walnut Hill, Lisman, McLain, Fort Pickens, Beaumont, Daphne, Pensacola Beach, Richton, Camden, Millry, Grove Hill, Theodore, Lucedale, Jackson, Grand Bay, Stockton, Butler, Evergreen, Waynesboro, Atmore, Fairhope, Orange Beach, Century, Molino, New Augusta, Brewton, Milton, Wiggins, Spanish Fort, Saraland, Pine Hill, Homewood, Prichard, Citronelle, Beulah, Pensacola, Fort Morgan, Jay, Silas, Ensley, Leakesville, Chatom, Thomasville, Foley, Bay Minette, Perdido Bay, Flomaton, Mobile, Bayou La Batre, and Gulf Shores 932 PM CDT Wed Aug 24 2022 ...FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY EVENING... The Flood Watch continues for * Portions of Alabama, northwest Florida and southeast Mississippi, including the following areas, in Alabama, Baldwin Central, Baldwin Coastal, Baldwin Inland, Choctaw, Clarke, Conecuh, Escambia, Mobile Central, Mobile Coastal, Mobile Inland, Monroe, Washington and Wilcox. In northwest Florida, Escambia Coastal, Escambia Inland and Santa Rosa Inland. In southeast Mississippi, George, Greene, Perry, Stone and Wayne. * Through Thursday evening. * Additional rounds of locally heavy rain are expected across the region through Thursday. A very moist airmass is in place and with slow storm motions expected and storms likely training over the same area another 3 to 5 inches of rain will be possible. With the already saturated soils this could quickly lead to runoff and flash flooding of low lying and poorly draining areas. * Excessive runoff may result in flooding of rivers, creeks, streams, and other low-lying and flood-prone locations. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$ Black
169 WGUS64 KMOB 251045 FFAMOB Flood Watch National Weather Service Mobile AL 545 AM CDT Thu Aug 25 2022 ALZ051>056-059-261>266-FLZ201>203-MSZ067-075-076-078-079-251845- /O.CON.KMOB.FA.A.0002.000000T0000Z-220826T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Escambia-Mobile Inland-Baldwin Inland-Mobile Central-Baldwin Central-Mobile Coastal- Baldwin Coastal-Escambia Inland-Escambia Coastal-Santa Rosa Inland- Wayne-Perry-Greene-Stone-George- Including the cities of Jackson, Silas, Lisman, Butler, Grand Bay, Waynesboro, Wiggins, Stockton, Gulf Shores, Bayou La Batre, Camden, Grove Hill, Prichard, Theodore, Bay Minette, Fort Pickens, Monroeville, Molino, Ensley, McLain, Lucedale, Foley, Brewton, Mobile, Beulah, Walnut Hill, Milton, Homewood, Beaumont, Thomasville, Orange Beach, Richton, Perdido Bay, Pensacola, Jay, New Augusta, Fort Morgan, Fairhope, Atmore, Flomaton, Citronelle, Dauphin Island, Century, Pensacola Beach, Evergreen, Leakesville, Chatom, Pine Hill, Millry, Spanish Fort, Saraland, and Daphne 545 AM CDT Thu Aug 25 2022 ...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... The Flood Watch continues for * Portions of Alabama, northwest Florida and southeast Mississippi, including the following areas, in Alabama, Baldwin Central, Baldwin Coastal, Baldwin Inland, Choctaw, Clarke, Conecuh, Escambia, Mobile Central, Mobile Coastal, Mobile Inland, Monroe, Washington and Wilcox. In northwest Florida, Escambia Coastal, Escambia Inland and Santa Rosa Inland. In southeast Mississippi, George, Greene, Perry, Stone and Wayne. * Through this evening. * Additional rounds of locally heavy rain are expected across the region today. A very moist airmass is in place and with slow storm motions expected and storms likely training over the same area another 3 to 5 inches of rain will be possible. With the already saturated soils this could quickly lead to runoff and flash flooding of low lying and poorly draining areas. * Excessive runoff may result in flooding of rivers, creeks, streams, and other low-lying and flood-prone locations. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$ JP
950 WGUS64 KMOB 251806 FFAMOB Flood Watch National Weather Service Mobile AL 106 PM CDT Thu Aug 25 2022 ALZ051>056-059-261>266-FLZ201>203-MSZ067-075-076-078-079-260000- /O.CON.KMOB.FA.A.0002.000000T0000Z-220826T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Escambia-Mobile Inland-Baldwin Inland-Mobile Central-Baldwin Central-Mobile Coastal- Baldwin Coastal-Escambia Inland-Escambia Coastal-Santa Rosa Inland- Wayne-Perry-Greene-Stone-George- Including the cities of Fort Pickens, Jackson, Dauphin Island, Grand Bay, Mobile, Camden, Richton, Lisman, Theodore, Thomasville, Perdido Bay, Pensacola, Saraland, Fairhope, Orange Beach, Citronelle, Milton, Bay Minette, Pensacola Beach, Stockton, Prichard, Jay, Century, Homewood, Foley, Grove Hill, Brewton, Monroeville, Flomaton, Pine Hill, Gulf Shores, McLain, Silas, Waynesboro, Chatom, Wiggins, Spanish Fort, Atmore, Molino, Daphne, Evergreen, Fort Morgan, Walnut Hill, Beaumont, Beulah, New Augusta, Lucedale, Leakesville, Bayou La Batre, Ensley, Millry, and Butler 106 PM CDT Thu Aug 25 2022 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... The Flood Watch continues for * Portions of Alabama, northwest Florida and southeast Mississippi, including the following areas, in Alabama, Baldwin Central, Baldwin Coastal, Baldwin Inland, Choctaw, Clarke, Conecuh, Escambia, Mobile Central, Mobile Coastal, Mobile Inland, Monroe, Washington and Wilcox. In northwest Florida, Escambia Coastal, Escambia Inland and Santa Rosa Inland. In southeast Mississippi, George, Greene, Perry, Stone and Wayne. * Until 7 PM CDT this evening. * Additional rounds of locally heavy rain are expected across the region today. A very moist airmass is in place and with slow storm motions expected and storms likely training over the same area another 3 to 5 inches of rain will be possible. With the already saturated soils this could quickly lead to runoff and flash flooding of low lying and poorly draining areas. * Excessive runoff may result in flooding of rivers, creeks, streams, and other low-lying and flood-prone locations. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$
015 WGUS64 KMOB 260000 FFAMOB Flood Watch National Weather Service Mobile AL 700 PM CDT Thu Aug 25 2022 ALZ051>056-059-261>266-FLZ201>203-MSZ067-075-076-078-079-260100- /O.EXP.KMOB.FA.A.0002.000000T0000Z-220826T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Escambia-Mobile Inland-Baldwin Inland-Mobile Central-Baldwin Central-Mobile Coastal- Baldwin Coastal-Escambia Inland-Escambia Coastal-Santa Rosa Inland- Wayne-Perry-Greene-Stone-George- Including the cities of Jackson, Perdido Bay, Citronelle, Chatom, Leakesville, Gulf Shores, Dauphin Island, Daphne, Ensley, Theodore, Fairhope, Camden, Century, Grove Hill, Pensacola, Lucedale, Homewood, Pine Hill, Prichard, Bayou La Batre, Orange Beach, Jay, Wiggins, Flomaton, Molino, McLain, Beulah, Atmore, Stockton, Mobile, Beaumont, Fort Pickens, Pensacola Beach, Millry, Spanish Fort, New Augusta, Richton, Grand Bay, Fort Morgan, Milton, Silas, Evergreen, Butler, Thomasville, Brewton, Monroeville, Foley, Walnut Hill, Waynesboro, Bay Minette, Saraland, and Lisman 700 PM CDT Thu Aug 25 2022 ...FLOOD WATCH HAS EXPIRED... The Flood Watch for portions of Alabama, northwest Florida and southeast Mississippi, including the following areas, in Alabama, Baldwin Central, Baldwin Coastal, Baldwin Inland, Choctaw, Clarke, Conecuh, Escambia, Mobile Central, Mobile Coastal, Mobile Inland, Monroe, Washington and Wilcox. In northwest Florida, Escambia Coastal, Escambia Inland and Santa Rosa Inland. In southeast Mississippi, George, Greene, Perry, Stone and Wayne has expired. The overall flash flood threat has diminished and thus the watch will be allowed to expire. Continued flooding will be possible this evening as water drains from earlier rainfall. Please continue to heed any additional information from local officials. While more rain is expected Tomorrow with areas susceptible to flooding, confidence in area and potential for flash flooding is too low at this time to warrant a watch. However, any heavier rains Tomorrow could continue lead to localized flash flooding and if confidence increases a new watch may be needed. $$ Black
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this flood watch went out at Aug 23, 11:29 PM CDT, 3 hours 21 minutes earlier.
Area forecast discussion, Aug 23, 11:29 PM CDT, 3 hours 21 minutes before
Area Forecast Discussion National Weather Service Mobile AL 1129 PM CDT Tue Aug 23 2022 .AVIATION... 06Z issuance...Mostly MVFR to VFR conditions across the area as light to occasionally moderate rain moves east of I-65 and eventually east of the area over the next few hours. Some IFR ceilings will likely develop across southeastern Mississippi and into interior southwestern Alabama overnight and obs across Mississippi show this area of lower stratus has already begun to settle in. Winds will be light out of the east to southeast throughout the period. By the morning, showers and storms will quickly develop across the area and overspread with MVFR ceilings and visbys. Some temporary reductions in visbys and ceilings will be possible during the mid-afternoon as some heavier thunderstorms will be possible. BB/03 && .PREV DISCUSSION... /issued 1024 PM CDT Tue Aug 23 2022/ NEAR TERM /Now Through Thursday/...Our latest official observation by stepping outside the office tells us that it is indeed raining and an obvious forecast is well obvious. We are expecting it to continue raining at least for the next couple of hours across the area and potentially into the morning hours so pack the umbrellas. Current radar has a rather large shield of light to moderate rain across the entire area with embedded areas of heavier rain. This complex of rain is currently associated with a subtle trough centered over the Louisiana/Mississippi border embedded within deeper southwesterly flow aloft. This wave is expected to slowly continue eastward throughout the night. We are currently nestled within the best area for vertical lift ahead of this feature, but as the night progresses the bulk of the lift will move eastward out of our area. Closer to the surface, a weak area of low pressure at 700 to 850 mb (just above the surface) was centered over northerly Louisiana and was expected to meander there for the foreseeable future. With us remaining on the eastern side of the low will keep low level flow out of the south pumping in deep rich tropical moisture into the area. Precipitable water levels (PWATS) based off of the 00 UTC balloon launch out of Slidell were as high as 2.48 inches which is above the 90th percentile of historical PWATs for today which means its a wee bit soggy outside even when its not raining. Given the bulk of the lift will be moving out of the area over the next couple of hours we do expect to see a down trend in rain and storms across the area later tonight but this is only temporary. Luckily we did not see much in the way of flooding out of this round and more of a steady ground soaking rain (not that we really needed this but we got it anyways). Some scattered shower and isolated heavier storms may still persist into the morning even in the wake of the upper system given the high moisture content and overall weak lift still lingering across the area. The next round of rain really doesn't arrive until tomorrow mid-morning and into tomorrow afternoon as the next system in the never ending mardi gras parade of troughs keeps rolling on through bringing another round of heavy rainfall. We will have more on that at a later issuance once we short out that part of the forecast. BB/03 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: www.weather.gov/mob
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 24, 10:38 AM CDT | Flash Flood Warning | MOB | Choctaw | 6 hr |
| Aug 24, 11:59 AM CDT | Areal Flood Advisory | MOB | Choctaw, Clarke | 3 hr |
| Aug 24, 12:36 PM CDT | Special Marine Warning | MOB | 84 min | |
| Aug 24, 12:40 PM CDT | Special Weather Statement | MOB | Mobile | 50 min |
| Aug 24, 12:46 PM CDT | Flash Flood Warning | MOB | Clarke, Wilcox | 6 hr |
| Aug 24, 1:26 PM CDT | Areal Flood Advisory | MOB | Choctaw, Clarke, Washington | 3 hr |
| Aug 24, 1:35 PM CDT | Special Weather Statement | MOB | Washington | 40 min |
| Aug 24, 1:46 PM CDT | Special Marine Warning | MOB | 59 min | |
| Aug 24, 1:47 PM CDT | Flash Flood Warning | MOB | Clarke, Washington | 5 hr |
| Aug 24, 1:52 PM CDT | Special Marine Warning | MOB | 68 min | |
| Aug 24, 2:02 PM CDT | Areal Flood Advisory | MOB | Baldwin | 3 hr |
| Aug 24, 2:13 PM CDT | Flash Flood Warning | MOB | Choctaw, Clarke, Monroe, Washington, Wilcox | 6 hr |
| Aug 24, 2:24 PM CDT | Areal Flood Advisory | MOB | Baldwin, Mobile | 3 hr |
| Aug 24, 2:32 PM CDT | Special Weather Statement | MOB | Mobile | 43 min |
| Aug 24, 2:56 PM CDT | Special Weather Statement | MOB | Monroe | 49 min |
| Aug 24, 3:07 PM CDT | Flash Flood Warning | MOB | Baldwin, Mobile | 3 hr |
| Aug 24, 3:21 PM CDT | Special Marine Warning | MOB | 84 min | |
| Aug 24, 3:26 PM CDT | Areal Flood Advisory | MOB | Clarke, Conecuh, Escambia, Monroe | 3 hr |
| Aug 24, 4:21 PM CDT | Flash Flood Warning | MOB | Conecuh, Monroe, Wilcox | 4 hr |
| Aug 24, 4:39 PM CDT | Areal Flood Advisory | MOB | Baldwin | 3 hr |
| Aug 24, 4:46 PM CDT | Special Marine Warning | MOB | 119 min | |
| Aug 24, 5:28 PM CDT | Areal Flood Warning | MOB | Choctaw | 3 hr |
| Aug 24, 6:05 PM CDT | Special Marine Warning | MOB | 115 min | |
| Aug 24, 6:59 PM CDT | Special Marine Warning | MOB | 2 hr | |
| Aug 23, 8:02 PM CDT | Areal Flood Advisory | MOB | Perry | 88 min |
| Aug 23, 9:03 PM CDT | Areal Flood Advisory | MOB | Greene | 40 min |
| Aug 23, 11:39 PM CDT | River Flood Warning | MOB | George, Greene, Perry | 9 days |
| Aug 24, 10:03 AM CDT | River Flood Warning | MOB | George, Greene, Wayne | 10 days |
| Aug 24, 10:09 AM CDT | River Flood Warning | MOB | George, Greene, Jackson | 21 days |
| Aug 24, 12:15 PM CDT | Areal Flood Advisory | MOB | George, Stone | 3 hr |
| Aug 24, 1:00 PM CDT | Flash Flood Warning | MOB | George, Stone | 6 hr |
| Aug 24, 2:04 PM CDT | Flash Flood Warning | MOB | Stone | 5 hr |
| Aug 23, 9:41 PM CDT | Areal Flood Advisory | MOB | Escambia, Santa Rosa | 109 min |
| Aug 24, 3:35 PM CDT | Areal Flood Advisory | MOB | Escambia | 3 hr |
Nearby
Flood Watches in Alabama, 2022Flood Watches in Mississippi, 2022Flood Watches in Florida, 2022Every flood watch in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.